# SDR SWAA2023041114344

- Difficulty date: March 9, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,163 hours, 31,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727C TO BS807 AND LBL21 WL156 AFT CARGO COMPARTMENT 2023-180866<[01] REPAIRED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS807 AND LBL21 WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6;SRM 51-40-02  SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPAIRED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS807 AND LBL21 WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6;SRM 51-40-02  SEE INDIVIDUAL SIGN OFFS BELOW RII
